MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL2 STD SIZE 15; HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL2 STD SIZE 15; HIP FEMORAL STEM
Catalog Number 3L92515
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 10/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Asr revision, asr xl right, reason(s) for revision: pain, alval/soft tissue reaction and raised cobalt and chromium, doi: (b)(6) 2009; dor: (b)(6) 2017; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the asr platform was voluntarily recalled from the market in august 2010, and the asr product codes are now considered inactive.Further investigation of this individual incident will not be undertaken.The investigation regarding the root cause(s) and/or corrective actions was conducted under mdd capa-(b)(4).Ongoing post market surveillance is conducted per our procedures for this product.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 STD SIZE 15
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key7085757
Report Number1818910-2017-50828
Device Sequence Number11179852
Product Code KWA
UDI-Device Identifier10603295168812
UDI-Public10603295168812
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3L92515
Device Lot Number2573248
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2017
Supplement Date Received by Manufacturer12/05/2017
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;